# SDR USAA2010052090998

- Difficulty date: May 8, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 31,200 hours, 12,319 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: ALT21911932
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - C6 CHECK - LEFT OVERWING EMERGENCY EXIT SLIDE INFLATION RESERVOIR REQUIRES SERVICING.  REPLACED THE LEFT OVERWING EMERGENCY EXIT SLIDE INFLATION RESERVOIR IAW A319 AMM 25-62-46.
